Permanence of the Nonautonomous Single-species Kolmogorov Systems with Delays and Feedback Controls

HONG Yan-jun, TENG Zh-idong

PDF(208 KB)
PDF(208 KB)
Journal of Shihezi University ›› 2008, Vol. 26 ›› Issue (2) : 249-252.

Permanence of the Nonautonomous Single-species Kolmogorov Systems with Delays and Feedback Controls

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2008, 26(2): 249-252

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(208 KB)

Accesses

Citation

Detail

Sections
Recommended

/